# SDR JIKA201806043001

- Difficulty date: May 30, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N330AF
- Make and model: Beech 1900
- Aircraft serial: UB38
- Aircraft time: 32,407 hours, 46,838 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED AFTER TAKEOFF,  THAT THE RIGHT LOW PRESSURE FUEL PUMP FAILED INDICATION ILLUMINATED.  THE PILOT ACTIVATED THE RIGHT BOOST PUMP. THE FUEL PUMP FAILED INDICATION EXTINGUISHED. THE PILOT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  MAINTENANCE PERFORMED THE FUEL FILTER CLEANING PROCEDURES TO REMOVE CONTAMINANTS AND COMPLIED WITH AN OPERATIONAL CHECK OF THE RIGHT ENGINE.  ENGINE AND FUEL PUMPS OPERATED NORMALLY. AIRCRAFT RETURNED TO SERVICE.
